# SDR SIMA20140505002

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 25,749 hours, 21,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD CABIN EMERGENCY FLASHLIGHT ASSEMBLY, OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
